# SDR HEEA087313

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,911 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEALANT MISSING FROM ROOT END.  CORROSION AT WEIGHT POCKET, HOLE ALONG TIP ABOVE BLADE TIE DOWN BRACKET.  SERIAL NUMBERS REMOVED ARE A2029, A2041, A2060 AND A2061. TO BE SENT TO VENDOR FOR REPAIR.
